Yesterday, June 6, I started on Day 1 of my diet/healthy eating. My starting weight was 191.17. I weigh at night, and tonight I was down -1.77 pounds. I will put up pictures of how I really look now, as soon as I can figure out how to do it. I need it on the left of the screen, with my weights below the pictures. Maybe I'll muddle along and find out how to do it. Maybe I'll find a nice blogger who will help me on some of the blog design that has me scratching my head. I will make Sunday my weigh-in day.
My new Bodybugg came today. I am so glad to be able to go back to using it and not having to guess what my deficit calories are. I had forgotten how easy it is to record what I eat.
I'm still not sleeping at night after going off Ambien CR a week ago. But I feel better. One of my goals is to get off all meds. All I have left that I'm taking are two high blood pressure drugs and Prevacid that is OTC. My doctor prescribed me 4 addditional prescriptions that I'm not taking because all of them gave me scary side-effects. One of my biggest problems has been the drugs that doctors have put me on. They are all poison for me. He took me off Xanax in March. I went into shock 2 weeks later and was in the ER and then the hospital for a week. I was on Clonazepam in the hospital and since March. All of my doctors are new since we moved to the Ft. Worth/Dallas area. And they don't have a clue. I have taken Xanax for years for muscle spasms and migraines. I googled Clonazepam and wasn't too happy to see that it didn't seem to match my needs. The curse of my existence is the medicine that doctors prescribe. I think I'm repeating myself! I want to be so healthy that I take NO drugs.
Last week I noticed that I was itching all over my body. Last night it was dreadful and kept me awake all night. My ankles were swollen badly and still are. I had a rash on my lower legs and they felt feverish. I'm sure these are side-effects of the drug. Almost all drugs cause me such bad side-effects that I can't take them. My doctor said to discontinue the Clonazepam. I was afraid it would be like Xanax and I would have to decrease gradually. I'm so thankful that I've been able to discontinue with no apparent problem. I expect to be feeling much better very soon.
Clothes and Food
2 days ago